# SDR ZW0A0204801

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N639TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 32,770 hours, 4,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE BELOW THE JUMPSEAT AT THE LEFT SIDE NUMBER 1 CABIN DOOR AND THE RT SIDE NUMBER 1 CABIN DOOR.  REPAIRED WIRES AT THE EGRESS LIGHTS AT THE L1 AND R1 DOORS.
